# SDR UALA2010122704726

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 49,624 hours, 18,167 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1558
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK WILL NOT TEST IN HOLDER.  REPLACED CAPT'S O2 BOX AND MASK ASSY IAW AMM.
